Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 74, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 7, 2016, 2:32 PM PDT. It took effect at May 8, 2016, 4:00 AM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 2:32 PM PDT (21:32 UTC)
- In effect from
- May 8, 2016, 4:00 AM PDT
- Expired
- May 9, 2016, 9:09 AM PDT
- In force
- 29 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
732 WHUS76 KMTR 072132 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 232 PM PDT SAT MAY 7 2016 PZZ570-080545- /O.NEW.KMTR.SC.Y.0074.160508T1100Z-160509T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 232 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
758 WHUS76 KMTR 080417 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 917 PM PDT SAT MAY 7 2016 PZZ570-081230- /O.CON.KMTR.SC.Y.0074.160508T1100Z-160509T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 917 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
489 WHUS76 KMTR 080936 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 236 AM PDT SUN MAY 8 2016 PZZ570-081745- /O.CON.KMTR.SC.Y.0074.160508T1100Z-160509T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 236 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
910 WHUS76 KMTR 081530 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 830 AM PDT SUN MAY 8 2016 DEFAULT OVERVIEW SECTION PZZ570-082330- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160509T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 830 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
984 WHUS76 KMTR 082102 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 202 PM PDT SUN MAY 8 2016 DEFAULT OVERVIEW SECTION PZZ571-090515- /O.EXB.KMTR.SC.Y.0074.160508T2300Z-160509T1700Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 202 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-090515- /O.EXB.KMTR.SC.Y.0074.160508T2300Z-160509T1100Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 202 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-090515- /O.EXT.KMTR.SC.Y.0074.000000T0000Z-160510T1100Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 202 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
416 WHUS76 KMTR 090410 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 910 PM PDT SUN MAY 8 2016 PZZ570-091215- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160510T1100Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 910 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-091215- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160509T1700Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 910 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091100- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160509T1100Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 910 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
850 WHUS76 KMTR 090955 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 255 AM PDT MON MAY 9 2016 PZZ570-091800- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160510T1100Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 255 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-091700- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160509T1700Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 255 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091100- /O.CON.KMTR.SC.Y.0074.000000T0000Z-160509T1100Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 255 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
786 WHUS76 KMTR 091609 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 909 AM PDT MON MAY 9 2016 PZZ570-091715- /O.CAN.KMTR.SC.Y.0074.000000T0000Z-160510T1100Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 909 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ571-091715- /O.CAN.KMTR.SC.Y.0074.000000T0000Z-160509T1700Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 909 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 7, 1:47 PM PDT, 45 minutes earlier.
Area forecast discussion, May 7, 1:47 PM PDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
147 PM PDT SAT MAY 7 2016
.SYNOPSIS...A BROAD UPPER LEVEL SYSTEM OVER THE DESERT SOUTHWEST
WILL CONTINUE TO SPREAD RAIN SHOWERS OVER THE REGION THROUGH THIS
EVENING. A FEW SHOWERS MAY LINGER INTO SUNDAY MORNING, YET MOST
LOCATIONS WILL SEE A DRYING TREND BEGIN. DRY WEATHER CONDITIONS
ALONG WITH A GRADUAL WARMING TREND IS EXPECTED FOR THE FIRST HALF
OF NEXT WEEK.
&&
.DISCUSSION...AS OF 01:46 PM PDT SATURDAY...LIGHT RAIN SHOWERS
CONTINUE TO IMPACT THE REGION THIS AFTERNOON AS MOISTURE WRAPS
AROUND THE BROAD MID/UPPER LEVEL LOW OVER THE DESERT SOUTHWEST.
THE BEST CONCENTRATION OF SHOWERS IS CURRENTLY LOCATED OVER THE
SOUTHERN TWO-THIRDS OF THE REGION WITH ADDITIONAL SHOWERS
DEVELOPING OVER THE CENTRAL VALLEY, MOVING TOWARD THE CENTRAL
COAST. RAINFALL RATES WITH MUCH OF THIS ACTIVITY GENERALLY REMAINS
LIGHT WITH A FEW HUNDREDTHS OF AN INCH PER HOUR WITH LOCALLY
HIGHER AMOUNTS. WHILE THE OVERALL THREAT FOR THUNDERSTORMS REMAINS
LOW, CANNOT RULE THEM OUT COMPLETELY THIS AFTERNOON/EVENING AS
INSTABILITY INCREASES OVER INLAND AREAS. ANY CONVECTIVE CELLS THAT
DO FORM WOULD LIKELY PRODUCE BRIEF MODERATE TO LOCALLY HEAVY
RAINFALL. ISOLATED TO SCATTERED SHOWERS WILL POTENTIALLY LINGER
INTO SUNDAY MORNING YET LIKELY DECREASE IN COVERAGE. BY SUNDAY
AFTERNOON, MOST LOCATIONS OVER THE REGION CAN EXPECT A RETURN TO
DRY WEATHER CONDITIONS AS THE MAIN MID/UPPER LEVEL LOW SHIFTS
FURTHER EAST.
A MID/UPPER LEVEL RIDGE WILL THEN BUILD OVER THE EASTERN PACIFIC
THROUGH THE EARLY PART OF NEXT WEEK AND RESULT IN DRY WEATHER
CONDITIONS AND A GRADUAL WARMING TREND. WITH THAT SAID, IT DOES
APPEAR A DEEPER MARINE LAYER WILL DEVELOP LATE TOMORROW NIGHT INTO
MONDAY MORNING AND COULD RESULT IN PATCHY COASTAL DRIZZLE, LOW
CLOUDS AND PATCHY FOG. HOWEVER, CONFIDENCE REMAINS LOW AT THIS TIME
AND WILL KEEP MENTION OF DRIZZLE AND FOG OUT OF THE FORECAST.
THE RIDGE OVER THE REGION WILL NOT STRENGTHEN MUCH THROUGH LATE WEEK
AS WEAK MID/UPPER LEVEL DISTURBANCES PASS INLAND TO OUR NORTH. THIS
SHOULD HELP KEEP TEMPERATURES FROM WARMING TOO MUCH ABOVE SEASONAL
AVERAGES. DRY WEATHER CONDITIONS AREA ALSO LIKELY TO PERSIST THROUGH
LATE NEXT WEEK.
&&
.AVIATION...AS OF 12:30 PM PDT SATURDAY...FOR 18Z TAFS. WET UNSETTLED
WEATHER WITH CHAOTIC SKIES ACROSS THE REGION AGAIN TODAY AS UPPER
SHIFTS FURTHER EAST. WRAP AROUND MOISTURE AND SHOWERS CREATING
PERIODS OF -SHRA/-RA AND MULTIPLE FRACTURED CLOUD DECKS. CIGS
RANGING FROM 800-9000 FT WITH THE CLOUD DECK AOA 2500 FT AT THIS
TIME RESULTING IN MVFR. EXPECT INTERMITTENT VFR/MVFR CIGS
THROUGHOUT THE DAY WITH BRIEF CLEARING AFTER 02Z POSBL FOR A FEW
TO SEVERAL HOURS. MVFR CIGS RETURN LATER IN THE NIGHT. AFTERNOON
ONSHORE WINDS GENERALLY LESS THAN 12 KT. OVERALL LOW CONFIDENCE.
VICINITY OF KSFO... MVFR THROUGH 02Z POSBL... THEN BRIEF CLEARING.
MVFR RETURNS OVERNIGHT. IMPROVING CIGS TOMORROW. ONSHORE WINDS UP
TO 12 KT. PERIODS OF -SHRA/-RA/VCSH.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY TERMINALS... CIGS DETERIORATE TO BECOME MVFR OVER
THE NEXT FEW HOURS AS RAIN BAND PUSHES INTO THE MONTEREY BAY
REGION. BORDERLINE MVFR/VFR CIGS THROUGH REMAINDER OF TAF PERIOD.
ONSHORE WINDS UP TO 10 KT THIS AFTERNOON.
&&
.MARINE...AS OF 12:21 PM PDT SATURDAY...BROAD UPPER LOW SHIFTS
FURTHER INLAND TODAY ALLOWING FOR GRADUALLY EASING CONDITIONS OVER
THE COASTAL WATERS. A FEW LINGERING RAIN SHOWERS WILL BE POSSIBLE
THROUGH TODAY. WINDS WILL BE SPLIT... WITH BREEZY NORTHERLY WINDS
OVER THE NORTHERN OUTER WATERS AND LIGHT SOUTHERLY WINDS ALONG THE
COAST. LIGHT TO MODERATE SEAS WILL CONTINUE THROUGH THE FORECAST
PERIOD.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 4 AM
&&
PUBLIC FORECAST: RGASS
AVIATION: DRP
MARINE: DRP
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.